Show simple item record

dc.creatorAmmar-Khodja, Farides
dc.creatorBenabdallah, Assiaes
dc.creatorGonzález Burgos, Manueles
dc.creatorTeresa de Oteyza, María de la Luz dees
dc.date.accessioned2016-07-05T09:41:44Z
dc.date.available2016-07-05T09:41:44Z
dc.date.issued2014-05
dc.identifier.citationAmmar-Khodja, F., Benabdallah, A., González Burgos, M. y Teresa de Oteyza, M.d.l.L.d. (2014). Minimal time of controllability of two parabolic equations with disjoint control and coupling domains. Comptes Rendus Mathematique, 352 (5), 391-396.
dc.identifier.issn1631-073Xes
dc.identifier.urihttp://hdl.handle.net/11441/43139
dc.description.abstractWe consider two parabolic equations coupled by a matrix A(x) = q(x)A0, where A0 is a Jordan block of order 1, and controlled by a single localized function, or by a single boundary control. The support of the coupling coefficient, q, and the control domain may be disjoint. We exhibit an explicit minimal time of null-controllability, T0(q) ∈ [0, +∞].es
dc.description.abstractOn considère deux équations paraboliques couplées par une matrice A(x) = q(x)A0, où A0 est un bloc de Jordan d’ordre 1, et contrôlées par un seul contrôle localisé en espace ou frontière. Le support du coefficient de couplage, q, et du contrôle peuvent étre disjoints. Nous mettons en évidence un temps minimal de contrôlabilité à 0, T0(q) ∈ [0, +∞].es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofComptes Rendus Mathematique, 352 (5), 391-396.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleMinimal time of controllability of two parabolic equations with disjoint control and coupling domainses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numéricoes
dc.relation.publisherversionhttp://dx.doi.org/10.1016/j.crma.2014.03.004
dc.identifier.doi10.1016/j.crma.2014.03.004es
dc.contributor.groupUniversidad de Sevilla. FQM131: Ec.diferenciales,Simulacion Num.y Desarrollo Softwarees
idus.format.extent6 p.es
dc.journaltitleComptes Rendus Mathematiquees
dc.publication.volumen352es
dc.publication.issue5es
dc.publication.initialPage391es
dc.publication.endPage396es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/43139

FilesSizeFormatViewDescription
Minimal time of controllability ...301.5KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional